MathSciNet Relay Station
MathSciNet bibliographic data
MR1921603 39A11 (39A13)
Stević, Stevo On the recursive sequence $x_{n+1}=x_{n-1}/g(x_n)$. Taiwanese J. Math. 6 (2002), no. 3, 405–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement